advertisement
Question
Posted by: Ash | 2013/01/08

Irregular bleeding

I am 25 now. I was taking Minerva from about the age of 19 into my early 20s for acne. I stopped for about two years when I thought my hormones were regulated enough not to get a breakout. My skin was bad again and I went back on Minerva the last 7 months or so. In the last two or three months I noticed I would bleed a little bit in the middle of the month - nowhere near the time I am due to get my period. What is the cause of this? Is it normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a problem with the uterus or cervix. You should see a gynae for a check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement